Title

Selection among Bernoulli populations in comparison with a standard

Document Type

Article

Publication Date

4-3-2019

Subject Area

ARRAY(0x556ef0121838)

Abstract

In this article we consider the problem of comparing several Bernoulli populations in order to identify the population producing the largest success probability that is also larger than a given standard. We propose a fixed sample size procedure for which we develop the probability of a correct selection and the least favorable configuration. We also propose a curtailed version of the fixed sample size procedure and show that the curtailed procedure reaches the same probability of a correct selection as the fixed sample size procedure, while using fewer observations. We provide tables to implement the procedures and illustrate them via an example. We use simulations to estimate the savings by the curtailment procedure.

Publication Title

Sequential Analysis

Volume

38

Issue

2

First Page

184

Last Page

198

Digital Object Identifier (DOI)

10.1080/07474946.2019.1610297

ISSN

07474946

E-ISSN

15324176

Share

COinS